# SDR ASAA0580009

- Difficulty date: January 22, 2004
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 593644315
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND HV-CHECK, MID CARGO BAY DOOR FRAME LIP SEAL WAS FOUND BENT AND DENTED.  REMOVED DAMAGED SECTION.  INSTALLED REPAIR SPLICE AND DOUBLER.  (M)
